ICD-9 Diagnosis Code 967.8

Pois-sedative/hypnot NEC

Diagnosis Code 967.8

ICD-9: 967.8
Short Description: Pois-sedative/hypnot NEC
Long Description: Poisoning by other sedatives and hypnotics
This is the 2014 version of the ICD-9-CM diagnosis code 967.8

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 967 Poisoning by sedatives and hypnotics

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental buspirone overdose
  • Accidental buspirone poisoning
  • Accidental methotrimeprazine overdose
  • Accidental methotrimeprazine poisoning
  • Accidental poisoning by carbamates
  • Accidental poisoning by carbamic esters
  • Accidental zopiclone overdose
  • Accidental zopiclone poisoning
  • Buspirone overdose
  • Buspirone overdose of undetermined intent
  • Buspirone poisoning
  • Buspirone poisoning of undetermined intent
  • Carbamate overdose
  • Carbamate poisoning
  • Chloral sedative overdose
  • Chloral sedative poisoning
  • Intentional buspirone poisoning
  • Intentional methotrimeprazine overdose
  • Intentional methotrimeprazine poisoning
  • Intentional zolpidem overdose
  • Intentional zopiclone overdose
  • Intentional zopiclone poisoning
  • Meprobamate overdose
  • Meprobamate overdose of undetermined intent
  • Meprobamate poisoning of undetermined intent
  • Methotrimeprazine overdose
  • Methotrimeprazine overdose of undetermined intent
  • Methotrimeprazine poisoning
  • Methotrimeprazine poisoning of undetermined intent
  • Methyprylone poisoning
  • Thalidomide poisoning
  • Zolpidem poisoning
  • Zopiclone overdose
  • Zopiclone overdose of undetermined intent
  • Zopiclone poisoning
  • Zopiclone poisoning of undetermined intent
  • Zuclopenthixol decanoate overdose of undetermined intent
  • Zuclopenthixol decanoate poisoning of undetermined intent
  • Zuclopenthixol poisoning
  • Zuclopenthixol poisoning of undetermined intent

Index of Diseases and Injuries
References found for the code 967.8 in the Index of Diseases and Injuries:

Previous Code
Previous Code 967.6
Next Code
967.9 Next Code